# SDR SIMA20220612004

- Difficulty date: June 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Rh
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 RH EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT DAMAGED-C/A-COMPLETE:RAR #2 RH EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT IAW EMB 175 AMM 33-50-21
